Table of Contents Author Guidelines Submit a Manuscript
Canadian Journal of Gastroenterology
Volume 26, Issue 11, Pages 778-779
http://dx.doi.org/10.1155/2012/243427
Images of the Month

Gangliocytic Paraganglioma of the Duodenum

Filip Čečka,1 Bohumil Jon,1 Rudolf Repák,2 Aleš Kohout,3 Zdeněk Šubrt,1 and Alexander Ferko1

1Department of Surgery, Medical Faculty and University Hospital Hradec Králové, Czech Republic
2Department of Gastroenterology, Medical Faculty and University Hospital Hradec Králové, Czech Republic
3Department of Pathology, Medical Faculty and University Hospital Hradec Králové, Czech Republic

Received 6 July 2012; Accepted 12 July 2012

Copyright © 2012 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Filip Čečka, Bohumil Jon, Rudolf Repák, Aleš Kohout, Zdeněk Šubrt, and Alexander Ferko, “Gangliocytic Paraganglioma of the Duodenum,” Canadian Journal of Gastroenterology, vol. 26, no. 11, pp. 778-779, 2012. https://doi.org/10.1155/2012/243427.